# SDR SIMA20130808002

- Difficulty date: August 8, 2013
- Submitted: August 15, 2013
- Operation: Air carrier
- Aircraft: N505AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10053
- Aircraft time: 27,182 hours, 19,610 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Part number: AE7178121
- Condition: Leaking
- Location: Hyd System
- Stage of operation: NR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

CREW REPORTED A HYD 2 LOW PRESSURE WARNING INDICATION. DECLARED AN EMERGENCY AND DIVERTED. LANDED WITHOUT INCIDENT. ACFT REMOVED FROM SERVICE.  REMOVED LEAKING HYD LINE, INSTALLED NEW LINE.  IAW MM 29-11-60.  LEAK AND OPS CHECKED GOOD. AIRCRAFT RETURNED TO SERVICE.
